# SDR 55727

- Difficulty date: October 31, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 14,497 hours, 27,612 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF GEAR UP. SELECTED GEAR WOULD NOT RETRACT. C/B RESEATED AND ANOTHER ATTEMP WAS MADE WITH THE SAME RESULT. ACFT RETURNED TO FIELD WITH 3 GREENS LANDED WITH NO FURTHER INCIDENTS.(REMOVED AND REPLACED RIGHT SQUAT SWITCH)
